Journal of Symbolic Logic

Undecidable Relativizations of Algebras of Relations

Szabolcs Mikulas and Maarten Marx

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this paper we show that relativized versions of relation set algebras and cylindric set algebras have undecidable equational theories if we include coordinatewise versions of the counting operations into the similarity type. We apply these results to the guarded fragment of first-order logic.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 747-760.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745806

Mathematical Reviews number (MathSciNet)
MR1777783

Zentralblatt MATH identifier
0934.03080

JSTOR
links.jstor.org

Citation

Mikulas, Szabolcs; Marx, Maarten. Undecidable Relativizations of Algebras of Relations. J. Symbolic Logic 64 (1999), no. 2, 747--760. https://projecteuclid.org/euclid.jsl/1183745806


Export citation